# SDR VNAA2019082199906

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10312
- Aircraft time: 21,410 hours, 15,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL, 3RD FROM FRONT, STARTING AT APPROX FS581.00 CORRODED.   FABRICATED DRILLED AND INSTALLED NEW SERVICEABLE SEAT TRACK AMM 53-00-49-400-801-A03 SEAT TRACK RBL 9 FROM FS 581-FS 677 SRM 53-00-49-201-002-A01.
